RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Cantarini, Marco

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:4
Abstract pages:2
Researcher
PhD
Birth date: 27.01.1987

http://www.mathnet.ru/eng/person142752
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. M. Cantarini, “Some Identities Involving the Cesàro Average of the Goldbach Numbers”, Math. Notes, 106:5 (2019), 688–702  mathnet  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020